hello i m suffering from rosacea triggers for almost a year , i used roaccutane for my acne but during roaccutane my rosacea became even worse i was told that isotretinoin will improve my rosacea symptoms,.after roaccutane i started v beam ,now my three sessions of v beam has completed all procedures are done spacing 3 weeks, i saw significant improvement in my redness but my flushing has not gone. all my v beams are non purpuric , should i go for purpuric setting to remove flushing plz reply me
How to Treat the Flushing of Rosacea? Moderate V Beam is Not a Good Choice for Flushing? Should I Go for Purpuric V Beam?
Doctor Answers (1)
Flushing of the Face and Rosacea
Have your dermatologist see if you have urticaria (hives). Unfortunately, it possible to have more then one skin condition at the same time. If your dermatologist finds that you do, in fact, have urticaria then going on antihistamines may be of value to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.